# SDR SWIA201335175

- Difficulty date: October 20, 2013
- Submitted: November 6, 2013
- Operation: Air carrier
- Aircraft: N803SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15062
- Aircraft time: 20,044 hours, 12,192 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Chafed
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BELLY CHAFE ON BOTTOM OF FUSELAGE UNDER PANEL 196AR.  C-CHECK BLENDED OUT DAMAGE IAW REO.
